# SDR BAQA092485

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,885 hours
- Engine: Pwa PW206A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1004
- Part serial: 0126
- Condition: Intermittent
- Location: Cockpit
- Part time: 102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTRAL DISPLAY UNIT INTERMITTENTLY BLACKS OUT WHEN POWER TURNED ON.  REPLACED WITH SERVICABLE UNIT.  02/13/2004
